How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29081
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am on 30 milligrams of sentiment and 54 milligrams of concerta

Customer Question

I am on 30 milligrams of sentiment and 54 milligrams of concerta and I am so tired of all the time
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there, How long you have been taking these medications?You may have hypothyroidism. Hypothyroidism means low thyroid hormones in your body. You should get serum TSH, free T4 levels checked. Best wishes, It was my pleasure to help you today. I am Dr Basu experienced in Metabolic Diseases.If I have answered all your questions, Please rate my response Excellent (click on the 5 stars).Please bookmark my profile for asking further questions! This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
Customer: replied 2 years ago.

I have been on the Concerta for about 13 years and I recently started taking the phentermine in 30 milligrams 6 weeks ago

Expert:  Dr Basu replied 2 years ago.
Ok do you experience any palpitations, chest pain with phentermine?Also please get your thyroid checked.
Expert:  Dr Basu replied 2 years ago.
OkDo you experience any chest pain and palpitations?Please get your thyroid checked as well. Best wishes